Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 161, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2013, 7:01 PM EDT for Heard County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2013, 7:01 PM EDT (23:01 UTC)
- Expired
- Jun 17, 2013, 7:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Heard County, GA
The radar
The Atlanta radar (KFFC), 50 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 749 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
429
WUUS52 KFFC 172301
SVRFFC
GAC149-172345-
/O.NEW.KFFC.SV.W.0161.130617T2301Z-130617T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HEARD COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 745 PM EDT
* AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF FRANKLIN...
MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORINTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3336 8499 3328 8496 3328 8495 3323 8494
3317 8508 3319 8510 3316 8513 3312 8524
3317 8525 3328 8527
TIME...MOT...LOC 2301Z 258DEG 26KT 3319 8524
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:58 PM EDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 17, 2:58 PM EDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 258 PM EDT MON JUN 17 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... MODELS CONTINUE TO PROGG A WET 24 TO 36 HOURS FOR THE CWA. A VERY MOIST AND UNSTABLE ATMOSPHERE ADDED TO DAYTIME HEATING THIS AFTERNOON IS CAUSING CONVECTION TO BECOME NUMEROUS ACROSS THE REGION. THIS SHOULD DIMINISH LATE THIS EVENING...BUT AS THE UPPER SHORT WAVE AND ASSOCIATED SURFACE TROUGH MOVES CLOSER TO THE CWA...EXPECT CONVECTION TO INCREASE LATE TONIGHT...MAINLY ACROSS NORTHWEST GA AND SPREAD SOUTHEAST THROUGH THE DAY TUESDAY. WILL GO WITH LIKELY TO CATEGORICAL POPS TUESDAY. AS THE SYSTEM PULLS AWAY TUESDAY NIGHT...THE PRECIP WILL DIMINISH FROM THE NORTHWEST. TEMPS WILL BE TRICKY TUESDAY. THE NAM IS GOING FOR NO SUNSHINE AND IS THEREFORE MUCH COOLER THAN THE GFS. WILL GO WITH A COMPROMISE AS ANY SUNSHINE WILL BOOST TEMPS. LATEST PROGS INDICATE THAT HIGH K-VALUES OF 40+ WILL CONTINUE UNTIL THE TROUGH PASSES. WE WILL ALSO HAVE PW OF 1.8 TO 2.2 INCHES. ALTHOUGH CANT RULE OUT AN ISOLATED SEVERE STORM ON TUESDAY...FEEL THE BIGGEST THREAT WILL BE HEAVY RAIN WITH THE THUNDERSTORMS. AT THIS POINT THE PRECIP DOES NOT LOOK LIKE IT WILL BE WIDESPREAD ENOUGH FOR A FLOOD WATCH...HOWEVER LOCALIZED FLOODING...MAINLY OF DRAINAGE DITCHES AND LOW LYING AREAS ON ROADS WILL BE POSSIBLE. 17 .LONG TERM /WEDNESDAY THROUGH MONDAY/... HAVE CONTINUED TO TREND TOWARDS THE ECMWF SOLUTION THROUGH THE EXTENDED PERIOD GIVEN THE GOOD AGREEMENT WITH THE SHORT TERM MODELS THROUGH MID WEEK. GFS CONTINUES TO BE MORE OF AN OUTLIER WITH THE DEVELOPMENT OF THE SURFACE LOW FEATURE OVER THE TENNESSEE VALLEY AND TRACKING IT OVER THE MID-ATLANTIC BY EARLY WEDNESDAY. MODEL CONSENSUS SHOWS A WEAKER SURFACE FEATURE...TRACKING INTO THE CAROLINAS AND OVER THE MID-ATLANTIC COAST AS FRONTAL BOUNDARY SAGS INTO SOUTH GEORGIA. HAVE ADJUSTED POPS AND WX GRIDS ACCORDINGLY TO ACCOUNT FOR LATEST MODEL CONSENSUS TRENDS. BY THE LATTER HALF OF THE WEEK...SURFACE HIGH POSITIONED OVER THE CAROLINAS WILL LIKELY RESULT IN PSEUDO-CAD EVENT...LIMITING INSTABILITY TO THE PERIPHERY. OVERALL...GIVEN MODEL UNCERTAINTY WITH THE LATE WEEK SETUP...HAVE OPTED TO MAKE VERY MINOR CHANGES...IF ANY...TO THE POP AND WX GRIDS. THE PREVIOUS FORECAST DISCUSSION IS INCLUDED BELOW... 31 /ISSUED AT 513 AM EDT MON JUN 17 2013/ GFS SOLUTION STARTING TO COME INTO BETTER AGREEMENT WITH ECMWF WITH EXTENT OF ENHANCED MOISTURE FIELD AND MAIN INFLUENCING UPPER LEVEL FEATURES. BEST CHANCE FOR SHOWERS AND THUNDERSTORMS CONTINUES TO BE WITH AN UPPER SHORTWAVE AND WEAK BOUNDARY PUSHING THROUGH THE AREA AT THE START OF THE LONG TERM. AS FRONT SLOWLY SAGS SOUTHWARD...IT WILL FOCUS THE GREATER CHANCE POPS FOR DEVELOPMENT ACROSS PORTIONS OF CENTRAL GEORGIA THROUGH MIDWEEK. BY THURSDAY INTO THE WEEKEND...A PARENT 1020-1024 MB SFC HIGH SLIDING EAST OF THE MID-ATLANTIC LOOKS TO RESULT IN HYBRID CAD FOR THE FORECAST AREA. THIS SHOULD SERVE TO LIMIT INSTABILITY ACROSS PORTIONS OF THE EAST AND POTENTIALLY FOCUS DIURNALLY DRIVEN CONVECTIVE DEVELOPMENT NEAR THE PERIPHERY. GUIDANCE HAS DISCREPANCIES ON THE AMOUNT OF OVERRUNNING MOISTURE AND THERE DOES NOT APPEAR TO BE MUCH ISENTROPIC LIFT FORECAST AT THE MOMENT. THERE IS STILL DECENT UNCERTAINTY WITH THE AMOUNT OF PRECIP COVERAGE DUE TO THE PRESENCE OF THE WEDGE SO FUTURE RUNS WILL NEED TO BE MONITORED FOR ANY INCREASED SIGNALS. ALL CONSIDERED...HAVE SLIGHT TO LOW END CHANCE POPS THROUGH THE REMAINDER OF THE PERIOD AND TEMPS LOOK TO BE NEAR TO SLIGHTLY ABOVE NORMAL. BAKER && .AVIATION... 18Z UPDATE... WIDESPREAD CONVECTION WILL CONTINUE THIS AFTERNOON AND INTO THE EARLY EVENING HOURS...THEN THERE SHOULD BE A LULL. THE NEXT SHORT WAVE AND ASSOCIATED SURFACE TROUGH WILL APPROACH GA FROM THE WEST LATE TONIGHT AND TUESDAY INCREASING THE CONVECTION AGAIN. WINDS WILL REMAIN SOUTHWEST THROUGH THE FORECAST. VFR CIGS TODAY...EXCEPT POSSIBLY DROPPING TO MVFR IN TSRA. CIGS WILL DROP TO MVFR OVER MOST OF THE AREA AFTER 06Z...THEN LIFT TO VFR TOWARD 18Z TUE. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 82 69 87 / 80 90 40 20 ATLANTA 70 83 69 85 / 90 90 30 20 BLAIRSVILLE 67 77 63 81 / 90 90 30 20 CARTERSVILLE 70 81 67 86 / 90 90 30 20 COLUMBUS 75 89 73 89 / 70 70 60 40 GAINESVILLE 69 80 67 83 / 90 90 30 20 MACON 72 89 72 89 / 60 70 60 40 ROME 70 80 67 87 / 90 90 30 20 PEACHTREE CITY 70 84 68 86 / 90 90 40 30 VIDALIA 71 92 73 88 / 60 50 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....31 AVIATION...17
Hazardous weather outlook, Jun 17, 6:02 AM EDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 602 AM EDT MON JUN 17 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 602 AM EDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SHOWER AND THUNDERSTORM POTENTIAL WILL CONTINUE ACROSS THE AREA THROUGH TONIGHT WITH THE GREATEST CHANCE ACROSS NORTH GEORGIA. SOME AREAS HAVE EXPERIENCED HEAVY RAINFALL OF SEVERAL INCHES FROM PREVIOUS OVERNIGHT AND EARLY MORNING STORMS...THEREFORE ANY CONTINUED DEVELOPMENT AND TRAINING OF STORMS WILL POSE A THREAT FOR FLASH FLOODING OF LOW LYING AND URBAN AREAS. BESIDES HEAVY RAINFALL...OTHER MAIN THREATS WITH ANY STORM DEVELOPMENT WILL INCLUDE FREQUENT LIGHTNING AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THUNDERSTORM POTENTIAL WILL CONTINUE THROUGH THE WEEK AS UPPER LEVEL DISTURBANCES ENHANCE DEVELOPMENT IN A MOIST AND UNSTABLE ENVIRONMENT. THE GREATEST CHANCE WILL BE ACROSS NORTH GEORGIA THROUGH TUESDAY. THE MAIN HAZARDS WITH ANY DEVELOPMENT WILL BE GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN. A WEAK SURFACE BOUNDARY LOOKS TO STALL ACROSS PORTIONS OF CENTRAL GEORGIA INTO MIDWEEK...HELPING TO AID THUNDERSTORM DEVELOPMENT. BY THURSDAY INTO NEXT WEEKEND A WEAK HIGH PRESSURE SYSTEM LOOKS TO BUILD INTO THE AREA FROM THE NORTHEAST...WHICH MAY SERVE TO LIMIT INSTABILITY ACROSS PORTIONS OF THE EAST AND POTENTIALLY FOCUS DEVELOPMENT NEAR THE PERIPHERY TOWARD THE SOUTH AND WEST PORTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 17, 5:53 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG CANTON 34.24N 84.49W
06/17/2013 CHEROKEE GA EMERGENCY MNGR
A TREE FELL ON A HOUSE ON KENNETT STREET. A TREE ALSO
FELL ON A VEHICLE IN THE SAME GENERAL LOCATION.
&&
BLYNNSpecial weather statement, Jun 17, 6:00 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT MON JUN 17 2013
GAZ033-042-044-045-053>055-172230-
600 PM EDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CARROLL...COWETA...
DEKALB...FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 630 PM EDT...
AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PALMETTO...MOVING EAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CARROLL...COWETA...DEKALB...FAYETTE...
CLAYTON AND FULTON COUNTIES...INCLUDING AREAS AROUND TYRONE...
CHATTAHOOCHEE HILL COUNTRY...PALMETTO...CANNONGATE...DUNAWAY
GARDENS...ROSCOE...BYERS CROSSROADS...FAIRBURN...SANDY CREEK...UNION
CITY...CEDAR GROVE...KENWOOD...GRESHAM PARK...LAKEWOOD PARK AND
HAPEVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3355 8496 3358 8481 3360 8480 3376 8419
3362 8411 3365 8418 3365 8422 3363 8424
3365 8424 3365 8428 3359 8424 3355 8426
3355 8429 3351 8428 3342 8495
TIME...MOT...LOC 2200Z 260DEG 11KT 3353 8461Special weather statement, Jun 17, 6:13 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT MON JUN 17 2013
GAZ060-061-172245-
613 PM EDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PUTNAM AND
HANCOCK COUNTIES UNTIL 645 PM EDT...
AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OCONEE SPRINGS PARK...MOVING NORTHEAST AT 15
MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PUTNAM AND HANCOCK COUNTIES...INCLUDING
AREAS AROUND FLAT ROCK...BEULAH...WARFIELD...ROCKVILLE...OCONEE
SPRINGS PARK...PLANT HARLEE BRANCH...PHOENIX...EATONTON...DEVEREUX...
SHOULDERBONE...SPRINGFIELD...POWELTON...CULVERTON AND SPARTA.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3328 8278 3307 8311 3315 8309 3317 8316
3328 8321 3325 8326 3319 8328 3317 8332
3318 8355 3343 8353 3348 8329 3340 8324
3340 8322 3338 8322 3339 8319 3336 8316
3347 8301 3345 8299 3345 8288
TIME...MOT...LOC 2213Z 244DEG 12KT 3327 8314Special weather statement, Jun 17, 6:14 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT MON JUN 17 2013
GAZ036>038-047-172245-
614 PM EDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WALTON...
OGLETHORPE...OCONEE AND CLARKE COUNTIES UNTIL 645 PM EDT...
AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EASTVILLE...MOVING EAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WALTON...OGLETHORPE...OCONEE AND CLARKE
COUNTIES...INCLUDING AREAS AROUND NORTH HIGH SHOALS...GOOD HOPE...
BOGART...EASTVILLE...BISHOP...WESTGATE PARK...WATKINSVILLE...
BEECHWOOD HILLS...STATE BOTANICAL GARDEN OF GEORGIA...OCONEE
HEIGHTS...DUNLAP...SMITHONIA...CRAWFORD...ARNOLDSVILLE AND JAMES
HOLLAND YOUTH SPORTS COMPLEX. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3379 8348 3382 8350 3378 8354 3376 8361
3391 8367 3390 8365 3400 8350 3404 8335
3400 8326 3401 8323 3400 8322 3403 8317
3386 8311
TIME...MOT...LOC 2214Z 253DEG 17KT 3388 8354Local storm report, Jun 17, 6:30 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG CANTON 34.24N 84.49W
06/17/2013 CHEROKEE GA EMERGENCY MNGR
A TREE FELL ON A HOUSE IN CANTON ON MCLAIN STREET.
SEVERAL HUNDRED PEOPLE AFFECTED BY NEW POWER OUTAGES.
&&
BLYNNSpecial weather statement, Jun 17, 6:54 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT MON JUN 17 2013
GAZ052-172330-
654 PM EDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN HEARD
COUNTY UNTIL 730 PM EDT...
AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF WARESVILLE...MOVING EAST AT 30
MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS HEARD COUNTY...INCLUDING AREAS AROUND
GLENN...WARESVILLE...TEXAS AND FRANKLIN. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3336 8509 3319 8504 3317 8508 3319 8510
3316 8513 3312 8524 3317 8525 3331 8527
TIME...MOT...LOC 2254Z 254DEG 24KT 3318 8538The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:18 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 27 min |
| Jun 16, 8:46 PM EDT | Special Weather Statement | FFC | Floyd, Whitfield | 29 min |
| Jun 16, 9:12 PM EDT | Special Weather Statement | FFC | Floyd, Gordon | 48 min |
| Jun 16, 9:33 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 27 min |
| Jun 16, 9:52 PM EDT | Special Weather Statement | FFC | Bartow, Pickens, Polk | 38 min |
| Jun 16, 10:26 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Gilmer, Haralson, Paulding and 2 more | 49 min |
| Jun 16, 11:09 PM EDT | Special Weather Statement | FFC | Dawson | 36 min |
| Jun 16, 11:12 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Forsyth, Fulton | 33 min |
| Jun 16, 11:40 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Douglas, Forsyth, Fulton, Gwinnett | 65 min |
| Jun 17, 1:12 AM EDT | Special Weather Statement | FFC | Carroll, Heard | 33 min |
| Jun 17, 1:45 AM EDT | Special Weather Statement | FFC | Coweta, Heard | 45 min |
| Jun 17, 2:30 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 45 min |
| Jun 17, 3:45 AM EDT | Special Weather Statement | FFC | Carroll | 45 min |
| Jun 17, 4:34 AM EDT | Special Weather Statement | FFC | Carroll | 56 min |
| Jun 17, 1:55 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 35 min |
| Jun 17, 2:13 PM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
| Jun 17, 2:22 PM EDT | Special Weather Statement | FFC | Gwinnett | 38 min |
| Jun 17, 3:11 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 34 min |
| Jun 17, 3:13 PM EDT | Special Weather Statement | FFC | Paulding | 32 min |
| Jun 17, 3:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jun 17, 3:55 PM EDT | Special Weather Statement | FFC | Monroe | 35 min |
| Jun 17, 3:58 PM EDT | Special Weather Statement | FFC | Glascock | 32 min |
| Jun 17, 4:11 PM EDT | Special Weather Statement | FFC | Cobb | 34 min |
| Jun 17, 4:58 PM EDT | Special Weather Statement | FFC | Cherokee | 32 min |
| Jun 17, 5:00 PM EDT | Special Weather Statement | FFC | Morgan | 30 min |
| Jun 17, 5:07 PM EDT | Special Weather Statement | FFC | Jefferson | 8 min |
| Jun 17, 5:23 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Jun 17, 5:48 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 27 min |
| Jun 17, 6:00 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Jun 17, 6:10 PM EDT | Flash Flood Warning | FFC | Carroll, Clayton, Coweta, DeKalb, Fayette, Fulton | 6 hr |
| Jun 17, 6:13 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 32 min |
| Jun 17, 6:14 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 31 min |
| Jun 17, 6:22 PM EDT | Flash Flood Warning | FFC | Barrow, Clarke, Oconee, Walton | 6 hr |
| Jun 17, 6:54 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jun 17, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 38 min |
| Jun 17, 7:27 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| Jun 17, 7:40 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 50 min |
| Jun 17, 7:47 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Jun 17, 7:49 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 26 min |
| Jun 17, 7:55 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Spalding | 50 min |
| Jun 17, 7:58 PM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.